# SDR FDEA201105121830

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED SKIN REPAIR AT STA 1700 BETWEEN S-15L TO S-16L DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS REMOVED DOUBLER AT STA 1700 BETWEEN S-15L TO S-16L ON THE SKIN IAW SRM 51-40-02.   INSTALLED NEW DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 16.  CLASSIFIED CATEGORY "B" MAJOR REPAIR.
